# SDR UPS96820081

- Difficulty date: April 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Condition: Cracked
- Location: Rudder Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE 'C', 2ND RUDDER HINGE POINT 2, 2 INCH LONG CRACK ON BRACKETS ALONG TOP AND BOTTOM ENDS.  REPLACED BRACKETS PER SRM 51-1-20D.
